A discretization of the Hadamard fractional derivative.

Authors
BookarXiv.org.
Year of edition2016

 We present a new discretization for the Hadamard fractional derivative, that simplifies the computations. We then apply the method to solve a fractional differential equation and a fractional variational problem with dependence on the Hadamard fractional derivative.

 This is a preprint of a paper whose final and definite form is in "J. Math. Sci. Appl. E-Notes"

Reference on publication
Almeida R.   A discretization of the Hadamard fractional derivative. - : , 2016. // arXiv.org, 2016.
Bibliography
1.P.L. Butzer, A. A. Kilbas and J. J. Trujillo, Mellin transform analysis and integration by parts for Hadamard-type fractional integrals, J. Math. Anal. Appl. 270 (2002), no. 1, 1-15.
2.P. L. Butzer, A. A. Kilbas and J. J. Trujillo, Fractional calculus in the Mellin setting and Hadamard-type fractional integrals, J. Math. Anal. Appl. 269 (2002), no. 1, 1-27.
3.P.L. Butzer, A.A. Kilbas and J.J. Trujillo, Stirling functions of the second kind in the setting of difference and fractional calculus, Numer. Funct. Anal. Optim. 24 (2003), no. 7-8, 673-711.
4.J. Hadamard, Essai sur l'etude des fonctions donnees par leur developpment de Taylor, J. Pure Appl. Math. 4 (1892), no. 8, 101-186.
5.F. Jarad, T. Abdeljawad and D. Baleanu, Caputo-type modification of the Hadamard fractional derivatives, Advances in Difference Equations, August 2012, 2012--142.
6.A.A. Kilbas, Hadamard-type fractional calculus, J. Korean Math. Soc. 38 (2001), no. 6, 1191-1204.
7.A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.
8.A. A. Kilbas and A. A. Titioura, Nonlinear differential equations with MarchaudHadamard-type fractional derivative in the weighted space of summable functions, Math. Model. Anal. 12 (2007), no. 3, 343-356.
9.S. Pooseh, R. Almeida and D. F. M. Torres, Expansion formulas in terms of integer-order derivatives for the Hadamard fractional integral and derivative, Numer. Funct. Anal. Optim. 33 (2012), no. 3, 301--319.
10.M. D. Qassim, K. M. Furati and N.-E. Tatar, On a Differential Equation Involving Hilfer-Hadamard Fractional Derivative, Abstract and Applied Analysis, vol. 2012, Article ID 391062, 17 pages, 2012. doi:10.1155/2012/391062
11.D. Qian, Z. Gong and C. Li, A generalized Gronwall inequality and its application to fractional differential equations with Hadamard derivatives, 3rd Conference on Nonlinear Science and Complexity (NSC10), Cankaya University, Ankara, Turkey, 28--31 July, 2010.

This publication on other resources

Webportal arXiv.org

Other publications on this topic